# SDR FDKA2010040300059

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 17,204 hours, 16,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Open
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INT HANDLE POPPED OPEN, NO IND.  OPS CHECKED SEVERAL TIMES, NO DEFECT NOTED.
